American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57\\\\\\\\\\\\\\\-03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 241 to 270 of 3609 found      Go to page: << < 6 7 8 9 10 11 12 > >>

[241] Sebastian Baader and Masaharu Ishikawa. Legendrian framings for two-bridge links. Proc. Amer. Math. Soc. 139 (2011) 4513-4520. MR 2823096.
Abstract, references, and article information   
View Article: PDF

[242] Jia-Yong Wu and Yu Zheng. Relating diameter and mean curvature for Riemannian submanifolds. Proc. Amer. Math. Soc. 139 (2011) 4097-4104. MR 2823054.
Abstract, references, and article information   
View Article: PDF

[243] Youngsik Huh, Sungjong No and Seungsang Oh. Stick numbers of $2$-bridge knots and links. Proc. Amer. Math. Soc. 139 (2011) 4143-4152. MR 2823059.
Abstract, references, and article information   
View Article: PDF

[244] Danny Calegari and Joel Louwsma. Immersed surfaces in the modular orbifold. Proc. Amer. Math. Soc. 139 (2011) 2295-2308. MR 2784794.
Abstract, references, and article information   
View Article: PDF

[245] J. Y. Li and J. Wu. On symmetric commutator subgroups, braids, links and homotopy groups. Trans. Amer. Math. Soc. 363 (2011) 3829-3852. MR 2775829.
Abstract, references, and article information   
View Article: PDF

[246] Eleonora Pinto de Moura, James C. Robinson and J. J. Sánchez-Gabites. Embedding of global attractors and their dynamics. Proc. Amer. Math. Soc. 139 (2011) 3497-3512. MR 2813382.
Abstract, references, and article information   
View Article: PDF

[247] A. Smirnov. Linearly controlled asymptotic dimension of the fundamental group of a graph-manifold. St. Petersburg Math. J. 22 (2011) 307-319. MR 2668128.
Abstract, references, and article information   
View Article: PDF

[248] Curtis T. McMullen. The evolution of geometric structures on 3-manifolds. Bull. Amer. Math. Soc. 48 (2011) 259-274. MR 2774092.
Abstract, references, and article information
View Article: PDF

[249] Marco Mucha. Polar actions on certain principal bundles over symmetric spaces of compact type. Proc. Amer. Math. Soc. 139 (2011) 2249-2255. MR 2775402.
Abstract, references, and article information   
View Article: PDF

[250] Roland K. W. Roeder. A dichotomy for Fatou components of polynomial skew products. Conform. Geom. Dyn. 15 (2011) 7-19. MR 2769221.
Abstract, references, and article information
View Article: PDF

[251] Shinya Harada. Hasse-Weil zeta function of absolutely irreducible $\mathrm{SL}_{2}$-representations of the figure $8$ knot group. Proc. Amer. Math. Soc. 139 (2011) 3115-3125. MR 2811266.
Abstract, references, and article information   
View Article: PDF

[252] Hiroaki Ishida. Symplectic real Bott manifolds. Proc. Amer. Math. Soc. 139 (2011) 3009-3014. MR 2801640.
Abstract, references, and article information   
View Article: PDF

[253] Peter J. Littig and Stephen A. Mitchell. Generating varieties for affine Grassmannians. Trans. Amer. Math. Soc. 363 (2011) 3717-3731. MR 2775825.
Abstract, references, and article information   
View Article: PDF

[254] Michael Handel and Lee Mosher. Axes in outer space. Memoirs of the AMS 213 (2011) MR 2858636.
Book volume table of contents   

[255] Chuichiro Hayashi and Miwa Hayashi. Minimal sequences of Reidemeister moves on diagrams of torus knots. Proc. Amer. Math. Soc. 139 (2011) 2605-2614. MR 2784830.
Abstract, references, and article information   
View Article: PDF

[256] Oliver T. Dasbach and Adam M. Lowrance. Turaev genus, knot signature, and the knot homology concordance invariants. Proc. Amer. Math. Soc. 139 (2011) 2631-2645. MR 2784832.
Abstract, references, and article information   
View Article: PDF

[257] Tetsuya Abe. The Rasmussen invariant of a homogeneous knot. Proc. Amer. Math. Soc. 139 (2011) 2647-2656. MR 2784833.
Abstract, references, and article information   
View Article: PDF

[258] Fernando Alcalde Cuesta, Álvaro Lozano Rojo and Marta Macho Stadler. Transversely Cantor laminations as inverse limits. Proc. Amer. Math. Soc. 139 (2011) 2615-2630. MR 2784831.
Abstract, references, and article information   
View Article: PDF

[259] Lex G. Oversteegen and Kirsten I. S. Valkenburg. Characterizing isotopic continua in the sphere. Proc. Amer. Math. Soc. 139 (2011) 1495-1510. MR 2748444.
Abstract, references, and article information   
View Article: PDF

[260] Fernando Galaz-Garcia and Catherine Searle. Low-dimensional manifolds with non-negative curvature and maximal symmetry rank. Proc. Amer. Math. Soc. 139 (2011) 2559-2564. MR 2784821.
Abstract, references, and article information   
View Article: PDF

[261] Kyung Bai Lee and Frank Raymond. Deformation spaces. Math. Surveys Monogr. 166 (2010) 283-298.
Book volume table of contents   
View Article: PDF

[262] Kyung Bai Lee and Frank Raymond. Locally injective Seifert fiberings with torus fibers. Math. Surveys Monogr. 166 (2010) 179-204.
Book volume table of contents   
View Article: PDF

[263] Kyung Bai Lee and Frank Raymond. Seifert fiberings with compact connected $Q$. Math. Surveys Monogr. 166 (2010) 269-281.
Book volume table of contents   
View Article: PDF

[264] Kyung Bai Lee and Frank Raymond. Seifert Fiberings. Math. Surveys Monogr. 166 (2010) MR MR2731766.
Book volume table of contents   

[265] Kyung Bai Lee and Frank Raymond. Seifert fiber space construction for $G\times W$. Math. Surveys Monogr. 166 (2010) 119-137.
Book volume table of contents   
View Article: PDF

[266] Kyung Bai Lee and Frank Raymond. Applications. Math. Surveys Monogr. 166 (2010) 205-268.
Book volume table of contents   
View Article: PDF

[267] Kyung Bai Lee and Frank Raymond. Actions of compact Lie groups on manifolds. Math. Surveys Monogr. 166 (2010) 47-68.
Book volume table of contents   
View Article: PDF

[268] Kyung Bai Lee and Frank Raymond. Transformation groups. Math. Surveys Monogr. 166 (2010) 1-22.
Book volume table of contents   
View Article: PDF

[269] Kyung Bai Lee and Frank Raymond. Group actions and the fundamental group. Math. Surveys Monogr. 166 (2010) 23-45.
Book volume table of contents   
View Article: PDF

[270] Kyung Bai Lee and Frank Raymond. Classification of Seifert 3-manifolds via equivariant cohomology. Math. Surveys Monogr. 166 (2010) 353-382.
Book volume table of contents   
View Article: PDF


Results: 241 to 270 of 3609 found      Go to page: << < 6 7 8 9 10 11 12 > >>